BibTeX record journals/mcs/HsuLK09

download as .bib file

@article{DBLP:journals/mcs/HsuLK09,
  author       = {Ying{-}Lin Hsu and
                  Ssu{-}Lang Lee and
                  Jau{-}Chuan Ke},
  title        = {A repairable system with imperfect coverage and reboot: Bayesian and
                  asymptotic estimation},
  journal      = {Math. Comput. Simul.},
  volume       = {79},
  number       = {7},
  pages        = {2227--2239},
  year         = {2009},
  url          = {https://doi.org/10.1016/j.matcom.2008.12.018},
  doi          = {10.1016/J.MATCOM.2008.12.018},
  timestamp    = {Sun, 02 Oct 2022 15:43:29 +0200},
  biburl       = {https://dblp.org/rec/journals/mcs/HsuLK09.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}